# SDR AALA20050002

- Difficulty date: January 1, 2005
- Submitted: January 4, 2005
- Operation: Air carrier
- Aircraft: N966TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53616
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 60030451
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AUS - CEILING EMERGENCY LIGHTS AT ROWS 28 THROUGH 31 INOPERATIVE.  REPLACED BATTERIES FOR CEILING EMERGENCY LIGHTS AT ROWS 28 THROUGH 31.  SYSTEM GROUND CHECKED NORMAL OPERATION.
